Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




183 Publications

2016 | Journal Article | IST-REx-ID: 1360 | OA
Akopyan, Arseniy, Alexey Balitskiy, Roman Karasev, and Anastasia Sharipova. “Elementary Approach to Closed Billiard Trajectories in Asymmetric Normed Spaces.” Proceedings of the American Mathematical Society 144, no. 10 (2016): 4501–13. https://doi.org/10.1090/proc/13062.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1408 | OA
Franek, Peter, and Marek Krcál. “On Computability and Triviality of Well Groups.” Discrete & Computational Geometry 56, no. 1 (2016): 126–64. https://doi.org/10.1007/s00454-016-9794-2.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1149
Miyaji, Tomoyuki, Pawel Pilarczyk, Marcio Gameiro, Hiroshi Kokubu, and Konstantin Mischaikow. “A Study of Rigorous ODE Integrators for Multi Scale Set Oriented Computations.” Applied Numerical Mathematics 107 (2016): 34–47. https://doi.org/10.1016/j.apnum.2016.04.005.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 2035 | OA
Edelsbrunner, Herbert, Grzegorz Jablonski, and Marian Mrozek. “The Persistent Homology of a Self-Map.” Foundations of Computational Mathematics 15, no. 5 (2015): 1213–44. https://doi.org/10.1007/s10208-014-9223-y.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1555 | OA
Knipl, Diána, Pawel Pilarczyk, and Gergely Röst. “Rich Bifurcation Structure in a Two Patch Vaccination Model.” SIAM Journal on Applied Dynamical Systems 14, no. 2 (2015): 980–1017. https://doi.org/10.1137/140993934.
View | DOI | Download Published Version (ext.)
 

Search

Display / Sort

Citation Style: Chicago

Export / Embed